Duality in vector optimization under type 1 α-invexity in banach spaces

S. K. Mishra, R. P. Pant, J. S. Rautela

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


The aim of this paper is to provide global optimality conditions and duality results for a class of nonconvex vector optimization problems posed on Banach spaces. In this paper, we introduce the concept of quasi type I α-invex, pseudo type I α-invex, quasi pseudo type I α-invex, and pseudo quasi type I α-invex functions in the setting of Banach spaces, and we consider a vector optimization problem with functions defined on Banach spaces. A few sufficient optimality conditions are given, and some results on duality are proved.

Original languageEnglish
Pages (from-to)1128-1139
Number of pages12
JournalNumerical Functional Analysis and Optimization
Issue number9-10
Publication statusPublished - Sept 2008
Externally publishedYes


  • Duality
  • Nonsmooth programming
  • Optimality
  • Type I -invexity
  • Vector optimization

ASJC Scopus subject areas

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization


Dive into the research topics of 'Duality in vector optimization under type 1 α-invexity in banach spaces'. Together they form a unique fingerprint.

Cite this